MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Pannus (1447); Mitral Valve Prolapse (2471)
Date of Event 12/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: received in a clear 0.2% glutaraldehyde solution in an explant kit.The flexible band appeared open or relaxed.Glistening off white pannus remained attached to the inflow and outflow aspects of the band.Radiography showed traces of mineralization along the band.Radiography shows no evidence of breaks or fractures along the band conclusion: the analysis of the device noted pannus.Pannus is an inherent risk of implantable devices.The amount of pannus on the device does not suggest that the event occurred at index procedure.Pannus related risks are documented in the risk management files.There is no indication of product quality issue found during the analysis.
 
Event or Problem Description
Medtronic received information that approximately 8 years post implant of this mitral annuloplasty band, the patient presented with a ruptured neochord with a prolapsed anterior leaflet.There was also dilation of the annulus with incomplete coaptation of the anterior and posterior leaflet.The device was explanted and replaced with a bioprosthetic valve.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG27 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6421283
Report Number2025587-2017-00440
Device Sequence Number16376896
Product Code KRH
UDI-Device Identifier00613994758941
UDI-Public00613994758941
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2021
Device Model Number620RG
Device Catalogue Number620RG27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2017
Initial Date Received by Manufacturer 03/01/2017
Supplement Date Received by Manufacturer03/01/2017
Initial Report FDA Received Date03/21/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight97